Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does obesity cause irregular menstruation and how is it treated ?

i have menopause problem. my age is 26 years hieght 5,7 and weight is 105 kg. i m overwieght. doing a lot of thing for losing wieght like excercise, dieting but in vain.because i m overwieght so dnt have menopause period reguraly every month and dnt have menopause so wieght is increasing day by day. used different medicines but all are useless for controling my menopause problem. is it possible to suggest any excercise to make my menopause system regular on every month basis.
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
You are most likely to have polycystic ovaries, which are responsible for irregular periods, over weight and increased hair growth in unwanted places.
You need to have an ultrasound examination to confirm polycystic ovaries. If that is the case there are medicines to treat that. Consult a gynecologist.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor